Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Will there be dizziness while taking meftal spa ?

Hi I am a regular consumers of MAFTAL SPA . Durning my head ache aslo I take Mfatal spa . Does Maftal has any side effect apart from dizzy ness
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Welcome to Health Care Magic......
Meftal spas is mefenemic acid which belongs to a group of NSAID Non steroidal antiinflammatory drugs.They are good when taken for acute problems and for a short course . Long time ingestion has many problems - It causes - Gastritis , Renal problems - if taken for long can cause Renovascular hypertension, renal failure, It also has antiplatelet effect and so increases chances of blood loss leading to low heamoglobin-Anaemia.My advice get your headache evaluated - know the cause and get an appropriate medication.Try avoiding it to extent possible for it has many sideeffects on long term use.
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor